It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I wasn't sure if I should say (Rules??) but it was Lexapro. I started on Celexa which was ok, but I was so tired..so supposedly Lexapro was a "version" of Celexa but had some part "missing" that took away the fatigue. I BALLOONED. It put me into such a major depression that I also started drinking heavily (let's say a bottle of wine a night, every night) which I'm sure didn't help the weight gain, but even when I stopped and went on a strict regimen of diet/exercise, I still had a hell of a time losing the weight. It wasn't until I stopped the Lexapro for a few months that it started to come off. I had to stop the Wellbutrin too, because I changed jobs and had no health insurance. I'd like to do Wellbutrin again, because of the supposed lack of weight gain side effects, but I'm afraid with all the things I've read about agitation, panicky feelings, it will just make me worse?
So I just found a therapist, I have an appointment next week, I'm hoping I'll like her (I have yet to find one I like...the woman I see now is mainly for meds, we don't "talk" much; maybe 15 minutes or so).
I'm so confused about it all.





All times are GMT -7. The time now is 10:23 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!